Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On medicines for diverticulitis, get cramping on sitting, lifting heavy things, eases on standing. Reason?

i have had abominal cramps and some pain since the middle of oct.of this year,i had a fobt test done 2 weeks ago,a barium enemia done in march this year, and a colonspy done in sept of 2010,i have diverticulosis which now i am on cipro for,when i get up in the morning there is no cramps or pain ,if i put my legs up in the chair when sitting i get the cramping in my lower abdomen where all the cramping and pain is or if i lift something a bit heavy i get the cramping ,and i can be just sitting there and i get it,it seems better if i am standing,please answer my question
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for your querry.
The pain your getting is result of inflammation of diverticular(diverticulitis), avoid strenuous physical activity.
If diverticulitis does not respond to antibiotics , I would recommend surgery.
Hope I answered your question
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor